# SDR AALA20110121TUL10

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT FLOORBOARD SUPPORT STATIONS 1150 TO 1155 CORRODED.  INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-30-01 AND AARD 51-10-00-5.
